# SDR YENA2021112900791

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 02259
- Aircraft time: 65,974 hours, 23,509 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 967, HPN-PBI. DURING TAKEOFF ROLL WITH A TOGA SETTING WITH ECS BLEEDS ON A STRONG SMELL WAS NOTED BY FLIGHT CREW ONLY FOR APPROXIMATELY 5-7 MINS FROM T/O APPLICATION. SMELL DISSIPATED QUICKLY WHEN CLIMB POWER SETTING WAS ESTABLISHED. REMAINDER OF FLIGHT NO ODOR WAS NOTICED.; FOUND RESIDUAL HYD. FLUID IN MLG COMP. KEEL BEAM. EXTENSIVELY CLEANED KEEL BEAM AND SURROUNDING AREA AS REQ'D. OPS CHECKED HYD. COMPONENTS IN MLG BAY PER AMM 29-10-00. NO LEAKS NOTED. CLEANED LOWER FUSELAGE OF HYD. FLUID TRAIL GOING INTO APU INTAKEPER 53-00-00. RAN PACKS IAW AMM 21-21-00. ALL OPS OK.
